# SDR AU980834

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 9787320013
- Condition: Failed
- Location: Te Flap
- Component: FCNU952
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CONTROL UNIT INTERNAL POWER SUPPLY FAILED.
